MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS, S.A. DE C.V. 130 IN 15 DROP IV ADMIN SET W/4; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS, S.A. DE C.V. 130 IN 15 DROP IV ADMIN SET W/4; INTRAVASCULAR ADMINISTRATION SET
Catalog Number MX9433
Medical Device Problem Code Complete Blockage (1094)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/05/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.A device evaluation and/or device history review is anticipated, but is not complete.Upon completion, a supplemental report will be filed.
 
Event or Problem Description
It was reported that 130 in 15 drop iv admin set w/4 had flow issues.This occurred on 1172 occasions.The following information was provided by the initial reporter: it was reported by the customer that the medication flows down toward the patient instead of going upstream into the drip chamber while the iv is running.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H.6.Investigation: a complaint of fluid flowing the wrong direction, and a suspected misassembly of the filter was received from the customer.5 samples were returned for investigation.All samples were visually inspected and compared to assembly drawings to see any misassemblies.All components were assembled correctly on all five sets.These sets were then primed and infused.No issues were seen on any of the five sets.The customer complaint could not be replicated.A device history record review for model mx9433 lot number 20126027 was performed.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.A root cause could not be determined as the failure could not be replicated.A complaint history check was performed and this is the 2nd related complaint reported with the defect/condition of unregulated flow/ misassembly with lot #20126027 regarding item mx943.

Brand Name
130 IN 15 DROP IV ADMIN SET W/4
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
MDR Report Key11931345
Report Number9616066-2021-51243
Device Sequence Number14227800
Product Code FPA
UDI-Device Identifier10885403237782
UDI-Public10885403237782
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K051499
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date12/10/2025
Device Catalogue NumberMX9433
Device Lot Number20126027
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/20/2021
Initial Date Received by Manufacturer 05/05/2021
Supplement Date Received by Manufacturer06/08/2021
Initial Report FDA Received Date06/03/2021
Supplement Report FDA Received Date06/22/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1